Member Gallery    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Question for Abilify and/or viibryd users  (Read 305 times)

0 Members and 1 Guest are viewing this topic.

Offline Lara71

  • Sr. Member
  • ****
  • Posts: 444
  • Rec's: 3
  • Gender: Female
  • Personal text
    • Poke This Member
Question for Abilify and/or viibryd users
« on: February 24, 2014, 07:22:02 AM »
I'm on 20 mgs of viibryd and 2.5 mg of abilify. It's really helping with the anxiety!

However I had a question about side effects. I sleep for about six hours, then wake up. Depending on the time of the month. I won't be able to go back to sleep. (Or on the weekends, i can wake up for an hour and go back to sleep.)

This has changed for a higher dose of viibryd and the abilify. I found that I wake up. Then I have a period of time until my alarm goes off where I dream, wake up, sleep, dream, wake up. I could have a 3 or 4 dreams in this cycle. I know both meds affect dreams. I take them both in the morning.

Those who have taken it, does this go away? This is the only bad side effect I am having.
Bookmark and Share

Online insights

  • Hero Member
  • *****
  • Posts: 6623
  • Country: au
  • Rec's: 134
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Question for Abilify and/or viibryd users
« Reply #1 on: February 24, 2014, 04:39:48 PM »
Those who have taken it, does this go away? This is the only bad side effect I am having.

Both meds can alter neurotransmitter balances during sleep which can produce a range of effects such as yours. Sometimes this settles down after a while, but for a few it lingers. You could try taking the meds in the evening, beginning with the Abilify, though I can't guarantee it will make a difference.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all suggestions are general in nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags:
 

anything